Alert archive / Illinois / River Flood Warnings in 2015

River Flood Warning 34, NWS Lincoln, IL

June 26, 2015Mason County, Menard County, Illinois

NWS Lincoln, IL issued this river flood warning at Jun 26, 2015, 2:58 PM CDT for Mason County, Menard County, Illinois. It took effect at Jun 27, 2015, 7:00 AM CDT. It was in force for 38 hr.

The area

The outline as issued.

The facts

Issued
Jun 26, 2015, 2:58 PM CDT (19:58 UTC)
In effect from
Jun 27, 2015, 7:00 AM CDT
Expired
Jun 28, 2015, 8:42 PM CDT
In force
38 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

Counties Mason County, IL, Menard County, IL

The radar

The Lincoln radar (KILX), 30 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Salt Creek (IL) near Greenview (GREI2). The gauge peaked at 14.99 ft at Jun 29, 2015, 4:00 PM CDT.

actionminormoderate101214161806/2606/2706/2806/2906/30
Action stage
14 ft
Minor stage
16 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05582000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

019 
WGUS43 KILX 261958
FLWILX


FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
258 PM CDT FRI JUN 26 2015

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following rivers in Illinois...

  Salt Creek near Greenview affecting Mason and Menard Counties

.Synopsis...Between 1.5 and 3 inches of rain fell across the Salt Creek
basin so far today and will cause this river to rise above flood stage
at Greenview by Saturday morning.

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC125-129-270958-
/O.NEW.KILX.FL.W.0034.150627T1200Z-150629T0142Z/
/GREI2.1.ER.150627T1200Z.150628T0600Z.150628T1942Z.NO/
258 PM CDT FRI JUN 26 2015

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Salt Creek near Greenview.
* From Saturday morning until Sunday evening.
* At 145 PM Friday the stage was 12 feet.
* Flood stage is 16 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue 
  to rise to near 16.9 feet by early Sunday morning.The river will 
  fall below flood stage by Sunday afternoon.
* Impact...At 16 feet...Widespread agricultural flooding is in 
  progress.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Salt Creek
 Greenview         16  12.0 Fri 2 PM    16.0   16.7   14.2


&&

LAT...LON 4017 8960 4009 8960 4011 8968 4009 8982
      4016 8982 4018 8969             

$$
3 follow-up statements
596 
WGUS83 KILX 270245
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
945 PM CDT FRI JUN 26 2015

...The Flood Warning continues for the following river in Illinois...

  Salt Creek near Greenview affecting Mason and Menard Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC125-129-271645-
/O.EXT.KILX.FL.W.0034.150627T1800Z-150628T2230Z/
/GREI2.1.ER.150627T1800Z.150628T0600Z.150628T1630Z.NO/
945 PM CDT FRI JUN 26 2015

The Flood Warning continues for
  The Salt Creek near Greenview. 
* From Saturday afternoon until Sunday afternoon.
* At  845 PM Friday the stage was 14.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and 
  continue to rise to near 16.4 feet by early Sunday morning.The 
  river will fall below flood stage by Sunday morning.
* Impact...At 16.0 feet...Widespread agricultural flooding is in 
  progress.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Salt Creek
 Greenview         16  14.2 Fri 9 PM    15.5   16.3   13.6


&&

LAT...LON 4017 8960 4009 8960 4011 8968 4009 8982
      4016 8982 4018 8969             

$$
092 
WGUS83 KILX 271436
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
936 AM CDT SAT JUN 27 2015

...The Flood Warning continues for the following river in Illinois...

  Salt Creek near Greenview affecting Mason and Menard Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC125-129-280436-
/O.EXT.KILX.FL.W.0034.150628T0600Z-150628T1800Z/
/GREI2.1.ER.150628T0600Z.150628T0600Z.150628T1200Z.NO/
936 AM CDT SAT JUN 27 2015

The Flood Warning continues for
  The Salt Creek near Greenview. 
* From late tonight until Sunday afternoon.
* At 9 AM Saturday the stage was 14.5 feet.
* Flood stage is 16 feet.
* Forecast...The river is expected to rise to near flood stage early 
  tomorrow morning.
* Impact...At 16 feet...Widespread agricultural flooding is in 
  progress.

&&

                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Salt Creek
 Greenview         16  14.5 Sat 9 AM    16.0   13.4   10.8

&&

LAT...LON 4017 8960 4009 8960 4011 8968 4009 8982
      4016 8982 4018 8969             

$$
686 
WGUS83 KILX 280101
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
801 PM CDT SAT JUN 27 2015

...The Flood Warning is cancelled for the following river in 
Illinois...

  Salt Creek near Greenview affecting Mason and Menard Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
no longer expected to reach flood stage.

Since flooding is no longer expected, this will be the last
statement for this flooding event.

ILC125-129-280131-
/O.CAN.KILX.FL.W.0034.000000T0000Z-150628T1800Z/
/GREI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
801 PM CDT SAT JUN 27 2015

The Flood Warning is cancelled for
  The Salt Creek near Greenview.
* At  745 PM Saturday the stage was 14.8 feet.
* Flood stage is 16.0 feet.
* Forecast...The river will crest below flood stage at 15.2 feet 
  tomorrow morning.


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Salt Creek
 Greenview         16  14.8 Sat 8 PM    15.2   13.3   10.8


&&

LAT...LON 4017 8960 4009 8960 4011 8968 4009 8982
      4016 8982 4018 8969             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 26, 2:46 PM CDT, 12 minutes earlier.

Area forecast discussion, Jun 26, 2:46 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
246 PM CDT FRI JUN 26 2015

.SHORT TERM...(TONIGHT)
ISSUED AT 235 PM CDT FRI JUN 26 2015

CURRENT BAND OF RAIN THAT SET UP FURTHER NORTH THAN MODELS SUGGESTED
EARLIER TODAY IS SHOWING SIGNS OF WEAKENING A BIT OVER THE PAST FEW
HOURS. LATEST IR SATELLITE LOOP SHOWING CLOUD TOPS WARMING ACROSS
THE AREA WITH THE RAINFALL RATES NOT AS INTENSE AS WHAT WE SAW THIS
MORNING WITH NUMEROUS CONVECTIVE ELEMENTS EMBEDDED IN THE LARGE RAIN
AREA ASSOCIATED WITH THE DEFORMATION ZONE THAT WAS ANHCORED FROM
AROUND RUSHVILLE EAST-NORTHEAST THRU BEARDSTOWN AND HAVANA. RAINFALL
REPORTS FROM OUR COOPS AND MESONET INDICATED FROM 2 TO 3 INCHES FELL
NEAR THE PIVOT POINT OF THE UPPER LEVEL CIRCULATION WHICH WAS STUCK
OVER FAR WEST CENTRAL IL FOR SEVERAL HOURS THIS MORNING INTO EARLY
THIS AFTERNOON. NOW THAT FEATURE WAS STARTING TO EDGE EAST WITH THE
COLDER CLOUD TOPS NOW TAKING OVER ACROSS SOUTHERN MISSOURI INTO
WESTERN KENTUCKY ASSOCIATED WITH THE PRE-FRONTAL STRONG CONVECTION.

MOST OF THE HI-RES FORECAST MODELS SUGGEST THE THREAT FOR ANY SEVERE
WEATHER WILL BE JUST TO OUR SOUTH AND EAST THIS AFTERNOON INTO
EARLY THIS EVENING. AS LOW PRESSURE DRIFTS ALONG A STALLED FRONTAL
BOUNDARY OVER SOUTHEAST ILLINOIS... THE HEAVIER RAIN THREAT WILL
SHIFT CLOSER TO SURFACE WAVE AND FRONTAL SYSTEM. FURTHER NORTH...
SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE THRU THE EVENING
WITH A GRADUAL DIMINISHING TREND FROM NORTHWEST TO SOUTHEAST LATE
EVENING AND INTO THE OVERNIGHT HOURS AS THE SURFACE LOW SHIFTS
AWAY FROM OUR AREA. OUR FAR EAST AND SOUTHEAST COUNTIES WILL SEE
LINGER LOW CHANCE POPS INTO THE EARLY MORNING HOURS AS THE RATHER
IMPRESSIVE CYCLONIC FLOW...AT LEAST FOR LATE JUNE...PREVAILS OVER
THE REGION INTO EARLY SATURDAY.

&&

.LONG TERM...(SATURDAY THROUGH FRIDAY)
ISSUED AT 235 PM CDT FRI JUN 26 2015

WE WILL SEE SOME DRIER WEATHER MOVE IN FOR SATURDAY INTO SATURDAY
NIGHT BEFORE OUR NEXT WEATHER SYSTEM APPROACHES THE AREA FROM THE
NORTHWEST SUNDAY AFTERNOON AND EVENING BRINGING A RENEWED THREAT
FOR SHOWERS AND THUNDERSTORMS. BEFORE THAT HAPPENS...COOLER AND
DRIER WEATHER WILL BE THE STORY FOR SATURDAY WITH TEMPERATURES
GENERALLY IN THE MID 70S WITH THE COOLER READINGS ACROSS THE EAST
WHERE CLOUDS MAY LINGER A BIT LONGER THAN EARLIER THOUGHT DUE TO
THE SLOWER DEPARTURE OF THE STORM SYSTEM AFFECTING THE AREA TODAY.

MEDIUM RANGE MODELS HAVE NOT CHANGED MUCH OVER THE PAST SEVERAL DAYS
WITH RESPECT TO THE DEVELOPMENT OF A FAIRLY STRONG RIDGE OUT WEST
WITH A DEEP TROF SETTING UP OVER THE GREAT LAKES EARLY IN THE WEEK.
THIS SHOULD RESULT IN BELOW NORMAL TEMPERATURES AND UNFORTUNATELY,
PERIODIC CHANCES FOR RAINFALL, ESPECIALLY SUNDAY NIGHT INTO EARLY
MONDAY AND AGAIN LATE TUESDAY INTO WEDNESDAY. MODELS HAVE PRETTY
MUCH GIVEN US MENTIONABLE POPS THRU THE PERIOD BUT IT WILL NOT BE
A SITUATION WHERE WE WILL HAVE RAIN FALLING MOST OF THE TIME. TRYING
TO TIME THE INDIVIDUAL SHORTWAVES EMBEDDED IN THE NORTHWEST FLOW,
WHICH ARE FORECAST TO TOP THE STRONG RIDGE OUT WEST, WILL BE
DIFFICULT THIS FAR OUT SO WE WILL SEE THE DAILY CHANCE FOR SHOWERS,
AGAIN LATER SUNDAY INTO MONDAY AND AGAIN AROUND MID-WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1255 PM CDT FRI JUN 26 2015

LARGE AREA OF SHOWERS AND ISOLATED THUNDERSTORMS OVER CENTRAL IL
WILL BRING IFR TO MVFR VISIBILITIES AND CEILINGS THIS AFTERNOON
AND GENERALLY LOWEST ALONG I-74 AIRPORTS OF PIA...BMI AND CMI
WHERE CEILINGS AS LOW AS AROUND 500 FT. RAIN SHOWERS TO GRADUALLY
DIMINISH FROM WEST TO EAST DURING MID/LATE EVENING AS 1012 MB LOW
PRESSURE OVER NE MO DEEPENS TO 1005 MB AS IT TRACKS TO SOUTH
CENTRAL INDIANA BY MIDNIGHT TONIGHT. MVFR CEILINGS TO CONTINUE
TONIGHT INTO SAT MORNING AND COULD BE BELOW 1K FT OVER EASTERN TAF
SITES TONIGHT. LOW CLOUDS SHOULD SCATTER OUT FROM NW TO SE BETWEEN
14-18Z SAT HAPPENING FIRST AT PIA AND LAST AT CMI. SSE WINDS NEAR
10 KTS OR LESS AT SPI AND DEC SHOULD VEER NE NEXT FEW HOURS AND NE
WINDS TO INCREASE TO 10-15 KTS ACROSS CENTRAL IL LATER THE
AFTERNOON AND EVENING. NE WINDS TO VEER NORTHERLY DURING TONIGHT
INTO SAT MORNING AS LOW PRESSURE DEEPENS AND PULLS AWAY FROM IL.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR ILZ029-031-
036>038-040>057-061>063-066>068-071>073.

&&

SHORT TERM...SMITH
LONG TERM...SMITH
AVIATION...07
Hazardous weather outlook, Jun 26, 11:45 AM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1145 AM CDT FRI JUN 26 2015

ILZ027-028-030-271100-
KNOX-MARSHALL-STARK-
1145 AM CDT FRI JUN 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND INTO
MID EVENING. NO SEVERE WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH MONDAY...AND AGAIN
TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. SEVERE WEATHER IS NOT
ANTICIPATED.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH THE
ENTIRE PERIOD...WHILE FLOODING SLOWLY SUBSIDES ALONG THE SPOON
RIVER TODAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ029-031-036>038-040>057-061>063-066-067-071-271100-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-LOGAN-MACON-MASON-MCLEAN-
MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT-
SHELBY-TAZEWELL-VERMILION-WOODFORD-
1145 AM CDT FRI JUN 26 2015

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS...
SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR TODAY THROUGH THIS
EVENING. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THESE
STORMS SINCE SOME OF THE STORMS COULD MOVE OVER THE SAME LOCATION
AND PRODUCE 1 TO 2 INCHES OF RAIN WITH LOCALLY 2 TO 3 INCHES
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH MONDAY...AND AGAIN
TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. SEVERE WEATHER IS NOT
ANTICIPATED.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER AND PORTIONS OF
THE SANGAMON RIVER THROUGH THE ENTIRE PERIOD...WHILE FLOODING
SLOWLY SUBSIDES ALONG THE SPOON RIVER TODAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ068-072-073-271100-
CRAWFORD-LAWRENCE-RICHLAND-
1145 AM CDT FRI JUN 26 2015

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR TODAY THROUGH THIS
EVENING. HEAVY RAINFALL AROUND 1 INCH WITH LOCALLY 2 INCHES WILL
BE POSSIBLE WITH THESE STORMS SINCE SOME OF THE STORMS COULD MOVE
OVER THE SAME LOCATION. THERE IS A SLIGHT CHANCE OF SEVERE STORMS
THIS AFTERNOON WITH DAMAGING WINDS...LARGE HAIL AND AN ISOLATED
TORNADO SOUTHEAST OF A ROBINSON TO OLNEY LINE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH MONDAY...AND AGAIN
TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. SEVERE WEATHER IS NOT
ANTICIPATED.

FLOODING WILL LIKELY CONTINUE ALONG THE LITTLE WABASH AND EMBARRAS
RIVERS THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

07

In the hours before

Local storm report, Jun 26, 1:51 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
151 PM CDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HEAVY RAIN       BEARDSTOWN              40.01N 90.43W
06/26/2015  M2.50 INCH       CASS               IL   MESONET

            MEASURED 2.50 INCHES OF RAIN SINCE EARLY THIS MORNING AND
            STILL RAINING AT 130 PM.

&&

07
Local storm report, Jun 26, 2:02 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
202 PM CDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HEAVY RAIN       MIDDLETOWN              40.10N 89.59W
06/26/2015  M2.50 INCH       LOGAN              IL   PUBLIC

            MEASURED 2.50 INCHES OF RAIN SINCE MIDNIGHT TODAY

&&

07
Local storm report, Jun 26, 2:27 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
227 PM CDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     HEAVY RAIN       1 S NEW HOLLAND         40.17N 89.58W
06/26/2015  M2.74 INCH       LOGAN              IL   EMERGENCY MNGR

            MEASURED 2.74 INCHES OF RAIN SO FAR TODAY.

&&

07
Local storm report, Jun 26, 2:30 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
230 PM CDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     FLOOD            LINCOLN                 40.15N 89.37W
06/26/2015                   LOGAN              IL   EMERGENCY MNGR

            1550 STREET CLOSED DUE TO FLOODING WEST OF LINCOLN
            BETWEEN 400 AND 500 AVENUE.

&&

07
Local storm report, Jun 26, 2:32 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
232 PM CDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     HEAVY RAIN       2 SE AUBURN             39.56N 89.72W
06/26/2015  M0.99 INCH       SANGAMON           IL   MESONET

            MEASURED 0.99 INCHES OF RAIN SINCE THURSDAY EVENING 1.5
            MILES SOUTHEAST OF AUBURN. MINOR STREET FLOODING

&&

07
Local storm report, Jun 26, 2:41 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
241 PM CDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HEAVY RAIN       2 E HOPEDALE            40.42N 89.38W
06/26/2015  M2.23 INCH       TAZEWELL           IL   PUBLIC

            MEASURED 2.23 INCHES OF RAIN SO FAR TODAY.

&&

07

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:24 PM CDTSpecial Weather StatementILXSangamon51 min
Jun 25, 7:41 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon49 min
Jun 25, 8:59 PM CDTSpecial Weather StatementILXChristian46 min
Jun 25, 9:27 PM CDTSpecial Weather StatementILXClay33 min
Jun 25, 9:43 PM CDTRiver Flood WarningILXCass, Mason, Menard6 days
Jun 25, 9:50 PM CDTSpecial Weather StatementILXLawrence, Richland25 min
Jun 25, 10:48 PM CDTFlash Flood WarningILXCrawford, Cumberland, Effingham, Jasper6 hr
Jun 26, 4:05 AM CDTFlash Flood WatchILXCass, Champaign, Christian, Clark, Clay, Coles and 26 more18 hr
Jun 26, 9:50 AM CDTRiver Flood WarningILXPiatt6 days
Jun 26, 10:22 AM CDTFlash Flood WarningILXFulton, McLean, Mason, Peoria, Tazewell, Woodford9 hr
Jun 26, 11:20 AM CDTFlash Flood WarningILXCass, Fulton, Logan, Mason, Menard, Schuyler6 hr
Jun 26, 1:57 PM CDTAreal Flood AdvisoryILXChampaign, DeWitt, Piatt, Vermilion7 hr
Jun 26, 5:22 PM CDTAreal Flood AdvisoryILXCass, Fulton, Logan, Mason, Menard, Schuyler113 min
Jun 26, 6:18 PM CDTAreal Flood AdvisoryILXClay, Crawford, Lawrence, Richland3 hr

Nearby

River Flood Warnings in Illinois, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.